# SDR UALA2010061402088

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,944 hours, 8,057 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: S242N701603
- Condition: Faulty
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EICAS DISPLAY BLANK.  REPLACED DISPLAY NO HELP.  FOUND LT CMPTR BLANKS LWR DISPLAY AFTER PWR SWITCHING,OK ON RIGHT. HAS HISTORY. EICAS COMPUTER IN FLIGHT DECK.  REPLACED LT EICAS COMPUTER.  OPS ARE GOOD.
